Alert archive / Oklahoma / Special Weather Statements in 2011
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jul 24, 2011, 3:02 PM CDT for LeFlore County, Oklahoma. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2011, 3:02 PM CDT (20:02 UTC)
- Expired
- Jul 24, 2011, 3:30 PM CDT
- In force
- 28 min
- Issued by
- NWS Tulsa, OK
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 83 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.0 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 175 J/kg
- Mixed-layer CIN
- -207 J/kg
- Mixed-layer LCL
- 2163 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -71 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
093
WWUS84 KTSA 242002
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
302 PM CDT SUN JUL 24 2011
OKZ076-242030-
LE FLORE OK-
302 PM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE
AT 301 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
HONOBIA...MOVING SOUTH AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...OCTAVIA...BIG CEDAR...MUSE...WHITESBORO...
TALIHINA...HODGEN...HONOBIA AND TALIMENA STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
OTHER SCATTERED THUNDERSTORMS ARE DEVELOPING ACROSS SOUTHERN LEFLORE
COUNTY AS WELL. ANY OF THESE STORMS COULD POTENTIALLY PRODUCE WIND
GUSTS FROM 40 TO 50 MPH.
LAT...LON 3450 9494 3468 9494 3468 9506 3483 9506
3488 9445 3450 9446
TIME...MOT...LOC 2001Z 353DEG 5KT 3453 9485
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jul 24, 2:55 PM CDT, 7 minutes earlier.
Area forecast discussion, Jul 24, 2:55 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
255 PM CDT SUN JUL 24 2011
.DISCUSSION...
SCATTERED THUNDERSTORMS WILL LIKELY CONTINUE INTO THE MIDDLE OF
THE EVENING ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
SEVERAL BOUNDARIES EVIDENT ON AREA RADARS FROM THIS
CONVECTION...WITH THE MOST PRONOUNCED ONE ALSO VERY OBVIOUS ON
VISIBLE SATELLITE STRETCHING FROM JUST NORTHWEST OF BARTLESVILLE
TO GROVE. THESE BOUNDARIES MAKE OVERNIGHT LOWS SOMEWHAT
PROBLEMATIC. LOWS SHOULD BE SLIGHTLY LOWER TO THE NORTH OF THIS
MAIN BOUNDARY...ALTHOUGH STILL IN THE MID 70S...WITH UPPER 70S AND
LOWER 80S TO THE SOUTH OF IT. HIGHS TOMORROW WILL BE COOLER THAN
TODAYS...BUT STILL WELL INTO THE TRIPLE DIGITS IN MOST AREAS.
SCATTERED STORMS WILL AGAIN BE POSSIBLE TOMORROW.
THE UPPER RIDGE WILL REASSERT ITSELF OVER THE REGION BY THE MIDDLE
OF THE WEEK...WHICH WILL LEAD TO HIGHS CONSISTENTLY NEAR 105 FOR A
GOOD PORTION OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. THE
WARMEST DAY THIS COMING WEEK WILL LIKELY BE THURSDAY...WHEN
TEMPERATURES IN THE 105 TO 110 RANGE WILL AGAIN BE POSSIBLE. GOING
HEAT HEADLINES LOOK GOOD SO NO CHANGES THERE. HIGH TERRAIN
CONVECTION WILL BECOME MORE LIKELY TOWARD THE WEEKEND...AFTER A
DRY PERIOD THROUGH THE MIDDLE OF THIS WEEK.
THERE ARE SOME SIGNS THAT SLIGHT COOLING MAY OCCUR NEXT
WEEKEND...BUT STILL NO SIGNS OF A SIGNIFICANT COOLDOWN OR LARGE
SCALE PATTERN CHANGE ON THE HORIZON.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 80 104 80 105 / 20 20 10 10
FSM 78 104 78 104 / 20 20 10 10
MLC 80 103 79 103 / 10 20 10 10
BVO 73 102 74 105 / 30 20 10 10
FYV 73 98 73 98 / 30 20 10 10
BYV 72 96 73 97 / 30 20 10 10
MKO 76 104 76 104 / 20 20 10 10
MIO 74 100 75 101 / 40 20 10 10
F10 77 104 76 105 / 10 20 10 10
HHW 80 102 77 103 / 10 20 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 10 PM SATURDAY FOR OKZ049-OKZ053-
OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
EXCESSIVE HEAT WARNING UNTIL 7 PM SUNDAY FOR OKZ069.
AR...HEAT ADVISORY UNTIL 7 PM SUNDAY FOR ARZ001-ARZ002-ARZ010-ARZ011.
EXCESSIVE HEAT WARNING UNTIL 10 PM SATURDAY FOR ARZ019-ARZ020-
ARZ029.
&&
SHORT TERM...30
LONG TERM....22Hazardous weather outlook, Jul 24, 1:00 PM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 100 PM CDT SUN JUL 24 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 100 PM CDT SUN JUL 24 2011 ...DANGEROUS HEAT WAVE TO CONTINUE THROUGH THE UPCOMING WEEK... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTERNOON. DANGEROUS HEAT. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. FIRE WEATHER DANGER. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A FRONTAL BOUNDARY ACROSS THE CENTRAL PLAINS IS EXPECTED TO REMAIN NORTH OF THE REGION TODAY. AN OUTFLOW BOUNDARY FROM CONVECTION ACROSS KANSAS HAS SLIPPED INTO FAR NORTHEAST OKLAHOMA...HOWEVER LITTLE RELIEF CAN BE EXPECTED DESPITE A TEMPORARY WIND SHIFT. TO THE SOUTH OF THE MAIN BOUNDARY...TEMPERATURES MAY APPROACH THE HOTTEST TEMPERATURES SEEN SO FAR THIS YEAR FOR MANY LOCATIONS. HEAT INDEX VALUES IN THE 105 TO AROUND 113 DEGREE RANGE WILL BE POSSIBLE THIS AFTERNOON. THE EXCESSIVE HEAT WARNINGS AND HEAT ADVISORIES FOR EASTERN OKLAHOMA AND NORTHWEST REMAIN IN EFFECT. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REGION TODAY AND THIS EVENING...WITH THE GREATER CHANCES OVER FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE STRONGEST STORMS WILL LIKELY PRODUCE GUSTY WINDS...AND POSSIBLY BECOME SEVERE WITH DAMAGING WIND GUSTS. HOT AND DRY CONDITIONS ALONG WITH WEST TO SOUTHWESTERLY WINDS AROUND 10 MPH WILL CONTINUE TO CREATE LIMITED FIRE WEATHER DANGERS ACROSS THE MAJORITY OF THE REGION. IN ADDITION TO CURING FUELS...MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE IN THE 20 TO 30 PERCENT RANGE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. TUESDAY THROUGH THURSDAY...DANGEROUS HEAT POTENTIAL. FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO MONDAY AS THE FRONTAL BOUNDARY REMAINS TO THE NORTH OF THE REGION. AFTER MONDAY...THE RIDGE OF HIGH PRESSURE WILL REBUILD OVER THE SOUTHERN PLAINS...THUS ALLOWING FOR EXTENDED PERIODS OF EXCESSIVE HEAT AND DRY CONDITIONS TO CONTINUE. THE EXCESSIVE HEAT WARNING FOR MOST OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS IS IN EFFECT THROUGH SATURDAY. ISOLATED THUNDERSTORM POTENTIAL WILL BE POSSIBLE ACROSS HIGHER TERRAIN LOCATIONS OF FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS LATE IN THE WEEK AND INTO THE WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. $$
In the hours before
Special weather statement, Jul 24, 2:26 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
226 PM CDT SUN JUL 24 2011
ARZ001-242000-
BENTON AR-
226 PM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
EASTERN BENTON
AT 226 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF PEA RIDGE...MOVING SOUTHEAST AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WALNUT HILL...MILLER...HILL TOP...
BENTONVILLE...ROGERS...LOWELL...PEA RIDGE...MONTE NE...AVOCA AND
BELLA VISTA.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3622 9410 3643 9432 3650 9422 3650 9408
3638 9390
TIME...MOT...LOC 1926Z 332DEG 5KT 3642 9415Special weather statement, Jul 24, 2:32 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
232 PM CDT SUN JUL 24 2011
OKZ060-064-242000-
CREEK OK-TULSA OK-
232 PM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CREEK AND SOUTHERN TULSA
AT 232 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
KIEFER...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TULSA...BIXBY...JENKS...GLENPOOL...
MOUNDS AND KIEFER.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3609 9587 3586 9582 3586 9608 3597 9612
TIME...MOT...LOC 1932Z 245DEG 17KT 3592 9606Special weather statement, Jul 24, 2:41 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
241 PM CDT SUN JUL 24 2011
OKZ071-242015-
MCINTOSH OK-
241 PM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
CENTRAL MCINTOSH
AT 241 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
STIDHAM...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...EUFAULA...VIVIAN...STIDHAM...ONAPA...PIERCE
AND LAKE EUFAULA STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3547 9573 3544 9546 3530 9549 3530 9551
3527 9552 3528 9577
TIME...MOT...LOC 1941Z 281DEG 9KT 3536 9564Special weather statement, Jul 24, 2:51 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
251 PM CDT SUN JUL 24 2011
OKZ060-242015-
TULSA OK-
251 PM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
SOUTHERN TULSA
AT 251 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BIXBY...MOVING
EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...TULSA...LEONARD AND BIXBY.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3602 9597 3604 9576 3601 9576 3590 9577
3590 9581 3589 9582 3589 9597
TIME...MOT...LOC 1951Z 270DEG 17KT 3595 9590Special weather statement, Jul 24, 2:54 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
254 PM CDT SUN JUL 24 2011
ARZ001-242030-
BENTON AR-
254 PM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
EASTERN BENTON
AT 254 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
LARUE...MOVING EAST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...WALNUT HILL...BLAND...WAR EAGLE...MONTE NE...
LOOKOUT...LARUE...AVOCA...GARFIELD AND BEAVER LAKE.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3625 9411 3643 9412 3646 9387 3639 9387
3638 9388 3637 9387 3625 9387
TIME...MOT...LOC 1954Z 267DEG 5KT 3635 9400Special weather statement, Jul 24, 3:02 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
302 PM CDT SUN JUL 24 2011
OKZ076-242030-
LE FLORE OK-
302 PM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE
AT 301 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
HONOBIA...MOVING SOUTH AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...OCTAVIA...BIG CEDAR...MUSE...WHITESBORO...
TALIHINA...HODGEN...HONOBIA AND TALIMENA STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
OTHER SCATTERED THUNDERSTORMS ARE DEVELOPING ACROSS SOUTHERN LEFLORE
COUNTY AS WELL. ANY OF THESE STORMS COULD POTENTIALLY PRODUCE WIND
GUSTS FROM 40 TO 50 MPH.
LAT...LON 3450 9494 3468 9494 3468 9506 3483 9506
3488 9445 3450 9446
TIME...MOT...LOC 2001Z 353DEG 5KT 3453 9485The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 2:04 PM CDT | Special Weather Statement | TSA | Creek | 26 min |
| Jul 24, 2:11 PM CDT | Special Weather Statement | TSA | Rogers | 34 min |
| Jul 24, 2:13 PM CDT | Special Weather Statement | TSA | Delaware | 32 min |
| Jul 24, 2:32 PM CDT | Special Weather Statement | TSA | Tulsa | 28 min |
| Jul 24, 2:41 PM CDT | Special Weather Statement | TSA | McIntosh | 34 min |
| Jul 24, 2:51 PM CDT | Special Weather Statement | TSA | Tulsa | 24 min |
| Jul 24, 3:06 PM CDT | Special Weather Statement | TSA | Tulsa | 24 min |
| Jul 24, 3:07 PM CDT | Special Weather Statement | TSA | Wagoner | 38 min |
| Jul 24, 3:08 PM CDT | Special Weather Statement | TSA | Delaware | 37 min |
| Jul 24, 3:09 PM CDT | Special Weather Statement | TSA | Rogers | 36 min |
| Jul 24, 3:12 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 17 min |
| Jul 24, 3:21 PM CDT | Special Weather Statement | TSA | Rogers | 24 min |
| Jul 24, 3:26 PM CDT | Special Weather Statement | TSA | LeFlore | 34 min |
| Jul 24, 3:35 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 25 min |
| Jul 24, 3:40 PM CDT | Special Weather Statement | TSA | Osage | 35 min |
| Jul 24, 4:07 PM CDT | Special Weather Statement | TSA | Mayes | 23 min |
| Jul 24, 4:24 PM CDT | Special Weather Statement | TSA | Wagoner | 36 min |
| Jul 24, 4:28 PM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Jul 24, 4:47 PM CDT | Special Weather Statement | TSA | Latimer | 28 min |
| Jul 24, 4:54 PM CDT | Special Weather Statement | TSA | Pushmataha | 36 min |
| Jul 24, 5:13 PM CDT | Special Weather Statement | TSA | McIntosh | 32 min |
| Jul 24, 5:16 PM CDT | Special Weather Statement | TSA | Sequoyah | 29 min |
| Jul 24, 5:27 PM CDT | Special Weather Statement | TSA | Pushmataha | 33 min |
| Jul 24, 5:29 PM CDT | Special Weather Statement | TSA | Creek | 31 min |
| Jul 24, 5:39 PM CDT | Special Weather Statement | TSA | Latimer | 36 min |
| Jul 24, 5:44 PM CDT | Special Weather Statement | TSA | Sequoyah | 31 min |
| Jul 24, 6:00 PM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| Jul 24, 6:43 PM CDT | Special Weather Statement | TSA | Pittsburg | 32 min |
| Jul 23, 7:15 PM CDT | Special Weather Statement | TSA | Sebastian | 30 min |
| Jul 24, 1:26 PM CDT | Special Weather Statement | TSA | Benton | 34 min |
| Jul 24, 1:45 PM CDT | Special Weather Statement | TSA | Crawford | 30 min |
| Jul 24, 1:53 PM CDT | Special Weather Statement | TSA | Benton | 37 min |
| Jul 24, 2:26 PM CDT | Special Weather Statement | TSA | Benton | 34 min |
| Jul 24, 2:54 PM CDT | Special Weather Statement | TSA | Benton | 36 min |
Nearby
Special Weather Statements in Oklahoma, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.